# SDR IPXA2019090346277

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 27,287 hours, 18,881 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EQUIP COOLING OVHT WHILE ALREADY IN ALT ON THE TAXI IN WITH SMELL OF SMOKE. INTERCHANGED EQPT CLG FANS B10 AND B11 IAW AMM 21-58-06 PAGE BLOCK 401. REV 04/15/19. FAN #1 S/N NOW 1189 FAN #2 S/N NOW 1738. CONTINUED LP 230492 ITEM 2. A/C OK FOR SERVICE.
